JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 12
On Generalized Invariant Means and Separation Theorems

    Authors: Roman Badora,  
    Keywords: Separation theorem, Invariant mean.  
    Date Received: 10/10/05  
    Date Accepted: 16/11/05  
    Subject Codes:

39B82, 43A07.

    Editors: Kazimierz Nikodem,  

We prove the existence of generalized invariant means on some functions spaces which are larger then the space of all bounded functions. Our results are applied to the study of functional inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login